Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Kidney cancer, history of vertigo nystagmus, migraines, diagnosed with sesorineural hearing loss. Advice?

43 year old female had kidney cancer at 36. History of vertigo nystagmus and migraines. Woke on aug 16th with no hearing in right ear. Taking prednisone 70 total at end of course. Only improvement is a delayed broken speaker sound coming from my ear. Heart beat in my ear is so loud I can t hear with my good ear. Ent PA told me severe conductive loss. Now this week ent told me sensorineural. MRI not scheduled until 19th. What do you think?
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
Dear Dtbomar
Hello I am Dr Ravinder Sharma. At first thought with a history of renal cancer and hearing loss I would consider metastasis (spread) of renal cancer with deposits into the brain causing deafness and vertigo. I would advise you for an MRI. Please consult your oncologist and a opinion of a ENT surgeon and neurologist to solve this problem. Do let me know if you need more information on this
with regards
Ravinder Sharma
Answered: Sat, 15 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor